# SDR SWAA2024091014467

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN LOWERED CEILING PANEL EMERGENCY LIGHT ASSY AT AFT GALLEY AREA (1 EA) 2024-455064<[01] REPLACED LOWERED CEILING PANEL EMERGENCY LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (6)(7) AND (8).  TEST IS OK;[02] REPLACED LOWERED CEILING PANEL EMERGENCY LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (6)(7) AND (8).  TEST IS OK
